Affordable Access

Publisher Website

Controller synthesis for Markovian jump systems with incomplete knowledge of transition probabilities and actuator saturation

Authors
Journal
Journal of the Franklin Institute
0016-0032
Publisher
Elsevier
Publication Date
Volume
348
Issue
9
Identifiers
DOI: 10.1016/j.jfranklin.2011.07.005
Disciplines
  • Mathematics

Abstract

Abstract This paper is concerned with Markovian jump systems subject to incomplete knowledge of transition probabilities and actuator saturation. The system under consideration is more general, which covers the systems with completely known and completely unknown transition probabilities. By introducing some free-connection weighting matrices to handle the inaccessible elements of transition probabilities, a new criterion is established to guarantee the stochastic stability of the closed-loop system. An optimization problem with LMI constraints is then formulated to determine the largest contractively invariant set in mean square sense. Finally, two numerical examples are provided to illustrate the merits of our method.

There are no comments yet on this publication. Be the first to share your thoughts.